de.mpg.escidoc.pubman.appbase.FacesBean
Deutsch
 
Hilfe Wegweiser Impressum Kontakt Einloggen
  DetailsucheBrowse

Datensatz

DATENSATZ AKTIONENEXPORT
  Convergent null data expansions at space-like infinity of stationary vacuum solutions

Acena, A. E. (2009). Convergent null data expansions at space-like infinity of stationary vacuum solutions. Annales Henri Poincare, 10(2), 275-337. doi:10.1007/s00023-009-0406-z.

Item is

Basisdaten

einblenden: ausblenden:
Datensatz-Permalink: http://hdl.handle.net/11858/00-001M-0000-0012-6409-E Versions-Permalink: http://hdl.handle.net/11858/00-001M-0000-0012-640C-8
Genre: Zeitschriftenartikel

Dateien

einblenden: Dateien
ausblenden: Dateien
:
0810.4256v1.pdf (Preprint), 505KB
Beschreibung:
-
Sichtbarkeit:
Öffentlich
MIME-Typ / Prüfsumme:
application/pdf / [MD5]
Technische Metadaten:
Copyright Datum:
-
Copyright Info:
-
Lizenz:
-
:
10.1007_s00023_009_0406.pdf (beliebiger Volltext), 803KB
Datei-Permalink:
-
Beschreibung:
-
Sichtbarkeit:
Öffentlich
MIME-Typ / Prüfsumme:
application/pdf / [MD5]
Technische Metadaten:
Copyright Datum:
-
Copyright Info:
-
Lizenz:
-

Externe Referenzen

einblenden:

Urheber

einblenden:
ausblenden:
 Urheber:
Acena, Andres E.1, Autor              
Affiliations:
1Geometric Analysis and Gravitation, AEI-Golm, MPI for Gravitational Physics, Max Planck Society, Golm, DE, escidoc:24012              

Inhalt

einblenden:
ausblenden:
Schlagwörter: General Relativity and Quantum Cosmology, gr-qc
 Zusammenfassung: We present a characterization of the asymptotics of all asymptotically flat stationary vacuum solutions of Einstein's field equations. This characterization is given in terms of two sequences of symmetric trace free tensors (we call them the `null data'), which determine a formal expansion of the solution, and which are in a one to one correspondence to Hansen's multipoles. We obtain necessary and sufficient growth estimates on the null data to define an absolutely convergent series in a neighbourhood of spatial infinity. This provides a complete characterization of all asymptotically flat stationary vacuum solutions to the field equations.

Details

einblenden:
ausblenden:
Sprache(n):
 Datum: 2008-10-232009
 Publikationsstatus: Im Druck publiziert
 Seiten: 71 pages, no figures
 Ort, Verlag, Ausgabe: -
 Inhaltsverzeichnis: -
 Art der Begutachtung: -
 Identifikatoren: arXiv: 0810.4256
URI: http://arxiv.org/abs/0810.4256
DOI: 10.1007/s00023-009-0406-z
 Art des Abschluß: -

Veranstaltung

einblenden:

Entscheidung

einblenden:

Projektinformation

einblenden:

Quelle 1

einblenden:
ausblenden:
Titel: Annales Henri Poincare
Genre der Quelle: Zeitschrift
 Urheber:
Affiliations:
Ort, Verlag, Ausgabe: Basel : Birkhäuser
Seiten: - Band / Heft: 10 (2) Artikelnummer: - Start- / Endseite: 275 - 337 Identifikator: Anderer: 954925494977
Anderer: 1424-0637